A numerical treatment of block nuclear magnetic resonance flow equation
AuthorArdabili, Parastoo Reihani
MetadataShow full item record
CitationArdabili, P. R. (2021). A numerical treatment of block nuclear magnetic resonance flow equation. TWMS Journal of Applied and Engineering Mathematics, 11(2), 616-627.
The time-dependent Bloch nuclear magnetic resonance flow equation in one dimensional space is investigated numerically. To investigate some physiological and biological properties of living tissues NMR plays pivotal role. In this paper, an applicable approach is used to solve the proposed equation with appropriate initial and boundary conditions. This method is a kind of regularization approaches based on the finite difference and mollification methods. The numerical algorithm is well supported with stability and convergence results and the numerical results for two test problems confirm the ability of the numerical method.
SourceTWMS Journal of Applied and Engineering Mathematics
The following license files are associated with this item: